# SDR FDEA200906262317

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA00511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LT AIR COND FOUND CRACK ON FRAME.  REPAIRED AREA IAW SRM 53-30-00 FIG 4 VOL I.
